# SDR AALA201911109008

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 17,308 hours, 6,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1, L4 DOOR DAMPER AND EMERGENCY CYLINDER LOW PRESSURE. MAINENTENANCE SERVICED DOOR DAMPER (CYLINDER) TO PROPER PRESSURE PER AMM 52-10-00.
